# SDR SWAA2023041318319

- Difficulty date: March 18, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR REQUIRES ADJUSTMENT.<[01] ADJUSTED AFT SERVICE DOOR PER AMM 52-41-00-820-801 STEP 2.G; I; L.(1)(B); O; P; Q; R. AND PERFORMED ASD SYSTEM TEST PER AMM 52-41-00-700-801. OPS CHECK TEST GOOD TORQUE WRENCH ID: ATS2321 S/N: 0119121014 DATE: 06/2022 DUE: 06/2023 CALIPER ID: PER2089 S/N: UNKNOWN DATE: 04/2022 DUE: 04/2023;[02] PERFORMED ASD INDICATION SENSOR ADJUSTMENT PER AMM 52-71-11-820-801. OPS CHECK TEST GOOD NO ADJUSTMENT NEEDED;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
